# SDR ASAA2021012933978

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 43,934 hours, 13,023 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: R6200M313
- Part serial: 080801
- Condition: Slow
- Location: Apu Door
- Part time: 43,922 hours, 13,009 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT. GROUNDED - YES. CDU SHOWS FAULT 49-15004 INLET DOOR SHUTDOWN 3 OCCURENCES. B737-800 FIM 49-10 TASK 806. INLET DOOR ACTUATOR TAKES LONGER THAN 30 SECONDS TO CYCLE. REPLACED APU INLET DOOR ACTUATOR IAW B737-800 AMM 49-15-31 ASSOCIATED OPS CHECKS PASS AMM 49-15-00 AND FIM 49-10 TASK 806 COMPLETED.
